MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT
Model Number 26012802
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation.Revision njr number: 4489106.Side:l.Primary asa: p3 - incapacitating systemic disease.Component not revised: profemur tl classic fixed neck size 3 product id: prtls023 lot no.: 1670985.(b)(6) reference no: (b)(4).

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11495625
Report Number3010536692-2021-00159
Device Sequence Number17130015
Product Code LPH
UDI-Device IdentifierM684260128021
UDI-PublicM684260128021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26012802
Device Catalogue Number26012802
Device Lot Number1774676
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;